# SDR 95ZZZX2937

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N199TV
- Make and model: Enstrm 280F
- Aircraft serial: 1510
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 3,392 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS JUST RECENTLY OVERHAULED BY AN EASTROM DEALER IN SPRINGFIELD, MO.  ON THE FIRST 50-HOUR INSPECTION, THE VERNATHERM VALVE, PN 75944, WAS REMOVED FOR INSPECTION TO COMPLY WITH LYC SB518C.  THE VALVE HAD A LOOSE CRIMP NUT AND VALVE CONE HAD WORN GROOVE.  IT IS VERY LIKELY THIS WAS NOT REPLACED AT MAJOR OVERHAUL AND WAS THE ORIGINAL WITH 3391.5 HRS. RECOMMEND THAT SB518 BE AN AD SO PEOPLE COMPLY WITH IT.
